# SDR USAA2013123000001

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CABIN CREASE BEAM SHEAR PLATE CRACKED AT FR 69 & Y 1160, STRINGER 23R.  R & R SHEAR PLATE IAW A320 SRM 51-72-11.
